# SDR CA140711002

- Difficulty date: July 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88056A010102
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTS THEY LINED UP FOR TAKEOFF AND AS THEY WERE APPROACHING 80/90 KNOTS THE CABIN PRESS FAULT AMBER CAS MESSAGE POSTED FOLLOWED BY THE AUTO PRESS FAIL AMBER CAS. TAKEOFF WAS ABORTED. ACFT SAFELY RETURNED TO FBO. MDC SHOWS OFV IS FAILED. (TC# 20140711002)
